68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

New to letrozole

4 REPLIES 4
ing2021
Member

Re: New to letrozole

Thank you! I saw my PCP yesterday for now migraines. Obviously it's all hormonal. Anyway...she prescribed a migraine medication for 8 weeks so hopefully by then the headaches and dizziness are gone. 

I wish you luck on your journey and I am sending you good vibes. 

Ingrid 

dippy
Member

Re: New to letrozole

Hi there ing 

letrozole isn’t that pleasant is it.

ive not had joint pains but did have awful nausea and dizziness to begin with.

Gp prescribed old fashioned antihistamine which helped combat those side effects. I’ve been on it for 4 months now and had ultrasound today for sizing.

Wee bugger has reduced from 23mm to 8mm which means wide excision lumpectomy is on the cards for me now rather than mastectomy.

I take mine at bedtime now which I think also helped with the nausea.

try switching when you take it and speak to pharmacist about the brand.

im ok with the one I’m on (accord) but I have seen threads where people are better/worse on different brands.

take care

xx

 

ing2021
Member

Re: New to letrozole

Thank you. It helps just being able to share and get feedback from others who are going through the same thing. You actually get real answers not just clinical answers here. 

ZoeK_BCN
Community Manager

Re: New to letrozole

Hi ing2021,

Thank you for your post.

I am sorry to see that you experience terrible headaches and nausea. I am hoping my response will help our members to see your post and share their experience and advice.

In the meantime, please remember that for any clinical questions our nurses are always here and happy to talk things through.

Sending you our warmest wishes,

Zoe

ing2021
Member

New to letrozole

I started raking letrozole 7 days ago. I have extremely terrible headaches and nausea. The headaches are almost constant throughout the day. Needless to say I do take otc pain mess.

I was initially not going to take this but really what were the options. I'm really concerned about other side effects too. When does the bone and joint pain start? When do the headaches stop. I'm feeling kind of lost because really my oncologist basically said this is my only option. Is there quality of life with this med?